# SDR IPXA20130830024

- Difficulty date: August 17, 2013
- Submitted: August 30, 2013
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 72,847 hours, 12,594 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: ACA7017501
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2C INSPECTION, APPROX .70" CRACK AT LT TRUNNION FITTING AT BS 582, X=24 AND Z=-114.  REPAIRED LT TRUNNION FITTING IAW SRM 53-10-14, REPAIR 2, FIG 202.
